# SDR USAA2013112600011

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 43,884 hours, 16,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENSES ON ROWS 27 & 32 ARE MISSING. INSTALLED LENSES ON EMERGENCY LIGHTS ON ROWS 27 & 32, OK FOR SERVICE.
